California, 2013High Wind and Dust Devil in California, April 8, 2013
April 8, 2013 · NWS PSR · 4 events in 2 counties and zones
A strong upper level Pacific low pressure system brought strong, gusty and damaging winds to portions of southeast California on April 8th, especially the lower deserts of Imperial county. Gusty southwest to west winds developed during the morning hours, and continued into the early evening, prompting issuance of numerous products, including Wind Advisories, Blowing Dust Advisories, and High…
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $9,000
- Crop damage
- None recorded
- Events
- 4
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A strong upper level Pacific low pressure system brought strong, gusty and damaging winds to portions of southeast California on April 8th, especially the lower deserts of Imperial county. Gusty southwest to west winds developed during the morning hours, and continued into the early evening, prompting issuance of numerous products, including Wind Advisories, Blowing Dust Advisories, and High Wind Warnings. Peak gusts in excess of 60 mph were seen at times, strong enough to damage area trees and weaker structures such as sheds. The strong gradient winds were not associated with thunderstorms.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before the first event at Apr 8, 12:43 PM PST, 44 minutes earlier.
Area forecast discussion, Apr 8, 12:43 PM PST, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
143 PM MST MON APR 8 2013
.SYNOPSIS...
A STRONG AREA OF LOW PRESSURE WILL SLOWLY MOVE THROUGH THE AREA
THROUGH TUESDAY...RESULTING IN CONTINUED WINDY CONDITIONS THROUGH
THIS EVENING ALONG WITH MUCH COOLER TEMPERATURES TOMORROW. HIGH
PRESSURE WILL GRADUALLY RETURN TO THE AREA ON WEDNESDAY WITH WARMING
TEMPERATURES AND DRY CONDITIONS EXPECTED THROUGH THE REMAINDER OF
THE WEEK.
&&
.DISCUSSION...
WIND EVENT IS UNDERWAY ACROSS THE REGION THIS AFTERNOON AS A LARGE
AREA OF LOW PRESSURE MOVES THROUGH THE AREA. PEAK WIND GUSTS AS OF
20Z HAVE GENERALLY BEEN IN THE 35-40 MPH RANGE ACROSS THE PHOENIX
METRO...WITH 60+ MPH GUSTS REPORTED ACROSS PORTIONS OF WESTERN
IMPERIAL COUNTY IN SOUTHEAST CALIFORNIA. WENT AHEAD AND ISSUED A
HIGH WIND WARNING FOR IMPERIAL COUNTY GIVEN A HANDFUL OF OBS ABOVE
60 MPH. WILL LET IT EXPIRE ALONG WITH EVERYTHING ELSE AT 03Z.
SAW QUITE A BIT OF BLOWING DUST EARLIER THIS MORNING...FOLLOWED BY A
SLIGHT RECOVERY IN VISIBILITIES AROUND NOON. WINDS ARE ONCE AGAIN
INCREASING ACROSS THE AREA COINCIDENT WITH DEEPEST BL MIXING AND
TIGHTENING PRESSURE GRADIENT. I EXPECT BLOWING DUST TO ONCE AGAIN
PICK UP BY 21Z AND LINGER THROUGH THE REST OF THE EVENING RUSH
HOUR...EVENTUALLY TAPERING OFF SHORTLY AFTER SUNSET AS THE BL
STABILIZES. WHILE WE HAVEN\T SEEN WIDESPREAD VSBYS BELOW A QUARTER
OF A MILE...EXPECT THE NORMALLY VULNERABLE AREAS /OF PARTICULAR
NOTE: AREAS ALONG I-10 AND SR 347/ TO SEE SHARPLY REDUCED VSBYS AT
TIMES THROUGH LATE AFTERNOON. BLOWING DUST WILL ALSO CONTINUE ACROSS
SOUTHWEST ARIZONA AND SOUTHEAST CALIFORNIA THROUGH LATE AFTERNOON.
THE BLOWING DUST ADVISORY WILL EXPIRE AT 03Z.
MEANWHILE...A FEW SHOWERS HAVE DEVELOPED ALONG A SURFACE COLD FRONT
STRETCHING ROUGHLY FROM FLAGSTAFF TO GILA BEND. DESPITE PW VALUES
ONLY AROUND A HALF INCH...THIS IS ACTUALLY SLIGHTLY ABOVE NORMAL FOR
THIS TIME OF YEAR /APPROX 120 PERCENT OF NORMAL PER BLENDED TPW
IMAGERY/ AND I WOULD NOT BE SURPRISED TO SEE A FEW SPRINKLES OR VERY
LIGHT RAIN SHOWERS ACROSS THE METRO THROUGH LATE AFTERNOON. SHOWERS
HAVE BEEN MORE WIDESPREAD TO THE NORTH AND I WILL HANG ONTO
RELATIVELY HIGH POPS NORTH/EAST OF PHOENIX THROUGH THIS EVENING.
SREF POPS ARE IN THE UPPER SINGLE DIGITS TONIGHT ACROSS THE DESERTS
WITH VALUES APPROACHING 90 PERCENT AROUND GLOBE. DREW IN A SIMILAR
GRADIENT FOR THIS EVENING WITH SHOWERS DECREASING AFTER 06Z AT ALL
LOCATIONS.
THE LOW WILL SLOWLY EXIT THE AREA TOMORROW...BUT NOT BEFORE A
SECONDARY SHORTWAVE TROUGH SWEEPS THROUGH NORTHERN/EASTERN ARIZONA.
ONCE AGAIN...THE BEST OPPORTUNITY FOR PRECIP WILL BE FROM PHOENIX
EASTWARD AND SIMILAR POPS /LOW TEENS IN PHOENIX...30S AND 40S IN
GLOBE/ SEEM APPROPRIATE GIVEN THE SITUATION. BY TOMORROW AFTERNOON
PW VALUES WILL HAVE RETREATED TO AROUND 0.3 INCHES AND IT WILL BE
QUITE DIFFICULT TO GET MUCH /IF ANY/ MEASURABLE PRECIP ACROSS THE
AREA. ISENTROPIC FORCING WITH THIS SECONDARY TROUGH WILL BE
CONSIDERABLY LESS THAN WHAT WAS SEEN TODAY...THUS PRECIP CHANCES
SHOULD BE CONSIDERABLY LOWER.
TEMPS WILL TAKE A TUMBLE TOMORROW WITH HIGHS ONLY REACHING THE
LOW/MID 70S. AS 850MB TEMPS WILL DROP APPROX 5-8C FROM TODAY TO
TOMORROW...MID 70S SEEMS LIKE AN APPROPRIATE FORECAST FOR TOMORROW.
&&
.PREVIOUS DISCUSSION...
OPERATIONAL GFS AND ECMWF IN GENERALLY GOOD AGREEMENT WEDNESDAY IN
THE WAKE OF THE DEPARTING LOW THROUGH EARLY NEXT WEEK. EASTERN
PACIFIC RIDGE WILL BUILD INTO THE WESTERN CONUS...RESULTING IN
STEADY HEIGHT RISES AND A RETURN TO ABOVE NORMAL TEMPERATURES BY
THURSDAY. A WEAK AND MOISTURE-STARVED TROUGH WILL LIKELY MOVE
THROUGH THE REGION FRIDAY...BUT WITH LITTLE IMPACT IN TERMS OF
SENSIBLE WEATHER. LOWER DESERT HIGH TEMPERATURES IN THE LOWER 90S
EXPECTED FOR THE WEEKEND.
&&
.AVIATION...
SOUTH-CENTRAL AZ...INCLUDING KPHX...KIWA...AND KSDL...
OCCASIONAL MORNING EAST DRAINAGE WINDS WILL TRANSITION TO SOUTHERLY
MID MORNING AND W-SWSTRLY HEADINGS BY THE AFTERNOON WHILE INCREASING
IN SPEED FOR THE PHX AREA TERMINALS. STRONG SURFACE WINDS WITH
SUSTAINED SPEEDS OF 20-30KTS WITH GUSTS OF 35-45KTS EXPECTED AFTER
18Z. EXPECT LARGE AREAS OF SUSPENDED DUST TO REDUCE VISIBILITIES FOR
THE AFTERNOON...DROPPING BELOW 10SM BY 18Z AND LOCALLY BELOW 5SM.
MID TO HIGH CLOUDS WILL DEVELOP THROUGH THE DAY...BECOMING BROKEN
BETWEEN 8-10KFT WITH FROPA NEAR OR AFTER 08/20Z. LATEST HI-RES
FORECAST MODELS INDICATE TERRAIN BASED SHOWER ACTIVITY MAY DEVELOP
ALONG THE FRONT BACK ACROSS THE PHX METRO AREA AFTER 21Z AND FOR NOW
INCLUDED VCSH FOR KSDL AND KIWA. ELEVATED W-SW WINDS WILL CONTINUE
THROUGH THE EVENING NEAR 15KTS UNTIL THE LATE EVENING HOURS.
SOUTHWEST AZ AND SOUTHEAST CA...INCLUDING KIPL AND KBLH...
STRONG SURFACE WINDS WILL CONTINUE AND INCREASE THROUGH THE DAY
AHEAD OF AN APPROACHING LOW PRESSURE SYSTEM AND ASSOCIATED SURFACE
FRONT. SUSTAINED W-SW WINDS OF 20-30KTS WITH GUSTS OF 35-45KTS
ANTICIPATED LASTING THROUGH THE EARLY EVENING FOR KIPL AND KBLH. THE
STRONG WINDS WILL REDUCE VISIBILITIES DUE TO LARGE AREAS OF BLOWING
DUST/SAND...AS LOW AS 4SM AT TIMES AFTER 08/18Z. STRONG GUSTY WINDS
WILL PERSIST THROUGH THE EARLY EVENING...BEFORE DECREASING INTO THE
10-15KT RANGE OVERNIGHT.
AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.
&&
.FIRE WEATHER...
WEDNESDAY THROUGH SUNDAY...
EXPECT DRY CONDITIONS WITH A WARMING TREND THE LATTER HALF OF THIS
WEEK WITH TEMPERATURES CLIMBING WELL ABOVE NORMAL ONCE AGAIN.
ANTICIPATE MINIMUM HUMIDITIES AT OR BELOW 10 PERCENT MOST LOCATIONS
WITH MODEST OVERNIGHT RECOVERY. EXPECT BREEZY TO LOCALLY WINDY
CONDITIONS WEDNESDAY...MAINLY SOUTHEAST CALIFORNIA AND SOUTHWEST
ARIZONA...WITH LIGHT WINDS THE REST OF THE WEEK.
&&
.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...BLOWING DUST ADVISORY UNTIL 8 PM MST THIS EVENING
AZZ022-023-027-028.
RED FLAG WARNING UNTIL 8 PM MST THIS EVENING AZZ020>023-025>028.
WIND ADVISORY UNTIL 8 PM MST THIS EVENING AZZ022>024-027-028.
BLOWING DUST ADVISORY UNTIL 8 PM MST THIS EVENING
AZZ020-021-025-026.
WIND ADVISORY UNTIL 8 PM MST THIS EVENING AZZ020-021-025-026.
CA...RED FLAG WARNING UNTIL 8 PM PDT THIS EVENING CAZ031.
BLOWING DUST ADVISORY UNTIL 8 PM PDT THIS EVENING CAZ030>033.
WIND ADVISORY UNTIL 8 PM PDT THIS EVENING CAZ030>032.
RED FLAG WARNING UNTIL 8 PM PDT THIS EVENING CAZ030-032-033.
HIGH WIND WARNING UNTIL 8 PM PDT THIS EVENING CAZ033.
&&
VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX
DISCUSSION...LEINS/HIRSCH
AVIATION...NOLTE/CB
FIRE WEATHER...AJHazardous weather outlook, Apr 8, 12:39 PM PST, 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PHOENIX AZ
139 PM MST MON APR 8 2013
AZZ020>023-025>028-CAZ030>032-090300-
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-
139 PM MST MON APR 8 2013 /139 PM PDT MON APR 8 2013/
...RED FLAG WARNING IN EFFECT UNTIL 8 PM MST /8 PM PDT/ THIS
EVENING...
...BLOWING DUST ADVISORY IN EFFECT UNTIL 8 PM MST /8 PM PDT/ THIS
EVENING...
...WIND ADVISORY IN EFFECT UNTIL 8 PM MST /8 PM PDT/ THIS EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
ARIZONA...EXTREME WEST-CENTRAL ARIZONA...SOUTH-CENTRAL
ARIZONA...SOUTHWEST ARIZONA...WEST-CENTRAL ARIZONA...EXTREME
SOUTHEAST CALIFORNIA AND SOUTHEAST CALIFORNIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
BLOWING DUST ADVISORY.
RED FLAG WARNING.
WIND ADVISORY.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
AZZ024-090300-
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
139 PM MST MON APR 8 2013
...WIND ADVISORY IN EFFECT UNTIL 8 PM MST THIS EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL ARIZONA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WIND ADVISORY.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
CAZ033-090300-
IMPERIAL COUNTY-
139 PM PDT MON APR 8 2013
...RED FLAG WARNING IN EFFECT UNTIL 8 PM PDT THIS EVENING...
...HIGH WIND WARNING IN EFFECT UNTIL 8 PM PDT THIS EVENING...
...BLOWING DUST ADVISORY IN EFFECT UNTIL 8 PM PDT THIS EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST CALIFORNIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
BLOWING DUST ADVISORY.
HIGH WIND WARNING.
RED FLAG WARNING.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT
WEATHER.GOV/PHOENIX
In the hours before
Local storm report, Apr 8, 7:44 AM PST, 5 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
844 AM MST MON APR 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0837 AM NON-TSTM WND GST SEELEY 32.78N 115.68W
04/08/2013 M46 MPH IMPERIAL CA TRAINED SPOTTER
VISIBILITY 2 MILES IN BLOWING DUST
&&
EVENT NUMBER PSR1300036
KINCAIDLocal storm report, Apr 8, 11:16 AM PST, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
1216 PM MST MON APR 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1214 PM NON-TSTM WND GST 1 ENE GLOBE 33.40N 110.77W
04/08/2013 M60 MPH GILA AZ TRAINED SPOTTER
&&
EVENT NUMBER PSR1300037
MOLocal storm report, Apr 8, 12:34 PM PST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
134 PM MST MON APR 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0127 PM NON-TSTM WND GST 4 NW EL CENTRO 32.83N 115.61W
04/08/2013 M58 MPH IMPERIAL CA ASOS
MEASURED AT NAVAL AIR STATION KNJK SUSTAINED 46 MPH
WITH GUSTS TO 58 MPH
&&
EVENT NUMBER PSR1300038
MOLocal storm report, Apr 8, 1:10 PM PST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
210 PM MST MON APR 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM NON-TSTM WND DMG EL CENTRO 32.79N 115.56W
04/08/2013 IMPERIAL CA NEWSPAPER
REPORTS OF A POLE AND SEVERAL TREES DOWN IN TOWN VIA
IMPERIAL VALLEY PRESS. TIME ESTIMATED.
&&
EVENT NUMBER PSR1300039
MOLocal storm report, Apr 8, 1:11 PM PST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
211 PM MST MON APR 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM NON-TSTM WND GST SEELEY 32.78N 115.68W
04/08/2013 M50 MPH IMPERIAL CA TRAINED SPOTTER
SUSTAINED WINDS 42MPH.
&&
EVENT NUMBER PSR1300040
LEINSHigh Wind, Imperial County Except the Lower Colorado River Valley
- When
- April 8, 1:27 PM PST to 8:00 PM PST
- Where
- Imperial County Except the Lower Colorado River Valley forecast zone
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- ASOS
On April 8th, strong, westerly gradient winds developed during the morning hours across Imperial county. The winds were associated with a powerful Pacific low pressure system moving into the desert southwest. By early afternoon, peak wind gusts in excess of 50 mph were seen and at 127 pm, the ASOS automatic weather station at Imperial recorded a peak wind gust of 58 mph. The strong winds led to the issuance of a High Wind Warning at 137 pm for Imperial County, and the warning lasted until 8 pm.
High Wind, Imperial County Except the Lower Colorado River Valley
- When
- April 8, 1:30 PM PST to 8:00 PM PST
- Where
- Imperial County Except the Lower Colorado River Valley forecast zone
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $4,000
- Reported by
- Newspaper
A powerful spring storm moving through the desert southwest led to the development of strong and gusty winds across Imperial county on April 8th. Southwest to west winds gusted in excess of 50 mph at times and led to the issuance of a High Wind Warning for Imperial county. The warning began at 137 pm and continued until 8 pm. According to the Imperial Valley Press, at 130 pm a pole as well as several trees were downed in El Centro. Gusts were estimated to be at least 50 knots.
High Wind, Imperial County Except the Lower Colorado River Valley
- When
- April 8, 1:30 PM PST to 8:00 PM PST
- Where
- Imperial County Except the Lower Colorado River Valley forecast zone
- Measured
- 43 kt (49 mph) measured sustained
- Reported by
- Trained Spotter
A powerful spring storm moving through the desert southwest led to very strong and gusty southwest to west winds across Imperial county on the 8th. Winds increased during the morning hours and by afternoon, peak gusts in excess of 58 were noted. These winds led to the issuance of a High Wind Warning for Imperial county which begain at 137 pm and continued until 8 pm. According to a trained spotter in Seeley, at 210 pm sustained winds were measured between 42 and 50 mph. No damage reports were received with these strong winds, however.
Dust Devil, Riverside
- When
- April 8, 2:05 PM PST to 2:15 PM PST
- Where
- Riverside County, 10.26 mi SW of Durmid
- Property damage
- $5,000
- Reported by
- Newspaper
- Coordinates
- 33.308, -115.931
A powerful spring storm brought windy conditions to much of eastern Riverside county during the day on April 8th. Wind gusts in excess of 40 mph were common, and led to the issuance of a Wind Advisory which ran from 10 am PDT to 8 pm PDT. According to an on-line article posted on the KESQ.COM website, at 205 pm a dust devil struck the Salton City RV Resort in Salton City California. The dust devil combined with the already strong and gusty winds to produce damage at the RV park. Awnings were down, some siding was ripped off and a water pipe was broken. No injuries were reported.
- High Wind
- Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
- Dust Devil
- A small rotating column of dust from surface heating that caused damage or injury.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Winter Storm in Nebraska, April 8 to 9, 20131 death · 23 events
- Winter Storm in South Dakota, April 8 to 11, 20131 death · 20 events
- Hail and Damaging Winds in Nebraska, April 8 to 9, 2013$6.1 million · 70 kt wind · 8 events
- Flood and Hail in Nebraska, April 8 to 9, 2013$1.1 million · 1.75 in hail · 33 events
- Tornado and Hail in Nebraska, April 8 to 9, 2013$250,000 · EF1 · 11 events
- Dust Storm and High Wind in Arizona, April 8, 20134 injured · $50,000 · 53 kt wind · 8 events
- High Wind in California, April 8 to 9, 2013$152,000 · 76 kt wind · 6 events
- Winter Storm and High Wind in Utah, April 8 to 9, 2013$120,000 · 65 kt wind · 10 events
- Winter Storm in Wyoming, April 8 to 9, 201358 events
- Flooding in Wisconsin, April 8 to 30, 2013$89,000 · 10 events
- High Wind and Strong Wind in California, April 8, 2013$39,000 · 56 kt wind · 20 events
- Hail and Heavy Rain in Iowa, April 8 to 9, 2013$30,000 · 1.25 in hail · 20 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 438618, 438621, 438629, 438715.